MathSciNet Relay Station
MathSciNet bibliographic data
MR2781901 (2012g:39010) 39A22 (93B52)
Li, Yongkun; Zhang, Tianwei Permanence and almost periodic sequence solution for a discrete delay logistic equation with feedback control. Nonlinear Anal. Real World Appl. 12 (2011), no. 3, 1850–1864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement